Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On representations of the holomorph of analytic groups


Author: Dong Hoon Lee
Journal: Proc. Amer. Math. Soc. 95 (1985), 135-138
MSC: Primary 22E10; Secondary 22E45
DOI: https://doi.org/10.1090/S0002-9939-1985-0796462-2
MathSciNet review: 796462
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We completely characterize those complex analytic groups whose holomorph groups admit finite-dimensional faithful complex analytic representations.


References [Enhancements On Off] (What's this?)

  • [1] G. Hochschild, Introduction to affine analytic groups, Holden-Day, San Francisco, Calif., 1971. MR 0277535 (43:3268)
  • [2] -, Representative action of the automorphisms complex analytic groups, J. Algebra 37 (1975), 296-301. MR 0382547 (52:3430)
  • [3] -, On representing analytic groups with their automorphisms, Pacific J. Math. 78 (1978), 333-336. MR 519755 (80c:22014)
  • [4] -, The structure of Lie groups, Holden-Day, San Francisco, Calif., 1965. MR 0207883 (34:7696)
  • [5] G. Hochschild and G. D. Mostow, Representations and representative functions of Lie groups. III, Ann. of Math. (2) 70 (1959), 85-100. MR 0141733 (25:5130)
  • [6] -, Automorphisms of affine algebraic groups, J. Algebra 13 (1969), 535-543. MR 0255655 (41:315)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E10, 22E45

Retrieve articles in all journals with MSC: 22E10, 22E45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0796462-2
Keywords: Holomorph, representative functions, reductive groups, unipotent groups
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society